I'm a 30 years old and for the last 2 months, I've been suffer from tiredness and irritation.
Even standing for too long is a problem, because I have this feeling of falling down always(I fell once
actually). Now, I have to think too much to remember even simple thinks.
I recently suffered from Uninary track infection and received an infection of ceftriaxone (4 times), and some other antibiotics. The infection disappeared, but I started feeling weak and tired right after the injection.
My blood analysis revealed a sedimentation rate that was too high(+++), but the doctor did not prescribe any medicines.Other tests: HIV, Hepatitis, Diabetes were all negative.
My Other symptoms include: Dry throat, dry hands and feats (But I take enough liquids) .Strange blue color appearing in small parts of my hands.
Can you guys advice me what to do? What type of tests/doctor can I see for consultation?
I had very similar symptoms to yours. I had a very difficult time remembering things; my thought process was scattered, to say the least. Often times I felt cold, and slow. I was only comfortable bundled up in a blanket while sitting by my heater vent. My appetite was almost non-existent and I had an uncontrollable urge to chew on rubber, plastic and dried nail polish. I began developing white spots on my gums and tongue and I began to bruise easily. I was extremely tired all the time. Even gathering the strength to walk to the restroom was difficult for me to do. I slept very well at night, and I'd sleep most of the day, but I was always so tired. It wasn't until I doubled over in excruciating abdominal pain one night & practically passed out, that my husband rushed me to the local ER. There it was determined that my hemoglobin was 5.8 and my ferritin levels were less than 1. I was admitted to the hospital and given four units of blood, thus increasing my hemoglobin to 8.0. My ferritin levels increased after a series of Veinofer infusions over a number of weeks. Evidentally, I had lost a lot of blood from bleeding ulcers in my small intestine (I have Crohn's Disease). Interestingly enough, I always felt like Wonder Woman after each blood transfusion and iron infusion. My life followed that patteren for about six years, until earlier this year. That's when I had the affected segment of my small intestine removed. I now have an ileostomy and my quality of life is much better. Maybe you can ask your doctor about possible anemia? Have you had your hemoglobin checked, or your ferritin levels? I hope I've been some help to you. Good Luck!
Your doctor correctly did not prescribe any meds because of your high sed. rate.
This test only measures the speed of the red blood cells falling at the bottom of a test tube in an hour. Certain imbalances and conditions in the body prompt the production of some proteins in the blood, causing the red cells to stick together and drop to the bottom. The faster they drop the higher the sed. rate and the higher the systemic inflammation or infection in the body. This test is not very reliable in lower numbers, but its reliability increases in the higher numbers. It is only indicative of infectious conditions and so-called auto-immune disease.
What was the very high sed. rate?
Have you been tested for Candida?
You can do your own preliminary test at home if you wish.
Just do a YouTube "saliva test for candida" search.
If you test positive at home-takes very little time- then you can
explore this further with your PCP.
Hope this helps.
Keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.